# SDR MASA2014022530952

- Difficulty date: February 25, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 24,956 hours, 20,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS CYCLES ON & OFF IN ARMED.  REPLACED PCB5 IN JB11.
